Main Subjects = Geometry and Topology
The warped generalized Lagrange space and its application in physics

Articles in Press, Accepted Manuscript, Available Online from 30 April 2022

10.22060/ajmc.2022.20992.1076

Yousef Alipour Fakhri; Mojtaba Garossi


On general (α, β)-metrics with Cartan torsion, mean Cartan torsion and Landsberg curvature

Articles in Press, Accepted Manuscript, Available Online from 14 May 2022

10.22060/ajmc.2022.21094.1077

Manoj Kumar; Chayan Kumar Mishra; Abhishek Singh; Achal Singh


On m-th root metrics of isotropic projective Ricci curvature

Articles in Press, Accepted Manuscript, Available Online from 22 November 2022

10.22060/ajmc.2022.21830.1113

Mehran Gabrani; Bahman Rezaei; Esra Sengelen Sevim


Non-classical symmetry and new exact solutions of the Kudryashov-Sinelshchikov and modified KdV-ZK equations

Articles in Press, Accepted Manuscript, Available Online from 12 December 2022

10.22060/ajmc.2022.21656.1097

Mehdi Jafari; Somayehalsadat Mahdion


On the geometry of Zermelo’s optimal control trajectories

Volume 3, Issue 1, February 2022, Pages 1-10

10.22060/ajmc.2021.20459.1066

Zohreh Fathi; Behroz Bidabad


On Finsler warped product metrics with vanishing E-curvature

Volume 2, Issue 2, October 2021, Pages 137-142

10.22060/ajmc.2021.19817.1052

Ranadip Gangopadhyay; Anjali Shriwastawa; Bankteshwar Tiwari


On Finsler metrics with weakly isotropic S-curvature

Volume 2, Issue 2, October 2021, Pages 143-151

10.22060/ajmc.2021.20129.1054

Esra Sengelen Sevim; Mehran Gabrani


A note on the Yamabe problem of Randers metrics

Volume 2, Issue 2, October 2021, Pages 165-170

10.22060/ajmc.2021.20199.1056

Bin Chen; Siwei Liu


A survey on unicorns in Finsler geometry

Volume 2, Issue 2, October 2021, Pages 239-250

10.22060/ajmc.2021.20412.1065

Akbar Tayebi


On GDW-Randers metrics on tangent Lie groups

Volume 2, Issue 1, February 2021, Pages 27-36

10.22060/ajmc.2020.18572.1038

Mona Atashafrouz; Behzad Najafi; Akbar Tayebi


Conservation law and Lie symmetry analysis of Foam Drainage equation

Volume 2, Issue 1, February 2021, Pages 37-44

10.22060/ajmc.2020.18460.1036

Mehdi Nadjafikhah; Omid Chekini


On the reversible geodesics of a Finsler space endowed with a special deformed (α, β)-metric

Volume 2, Issue 1, February 2021, Pages 73-80

10.22060/ajmc.2021.19522.1048

Laurian-Ioan Pişcoran; Cătălin Barbu; Ali Akram


Lie group analysis for short pulse equation

Volume 1, Issue 2, October 2020, Pages 223-227

10.22060/ajmc.2020.18416.1032

Mehdi Nadjafikhah


On the gradient Finsler Yamabe solitons

Volume 1, Issue 2, October 2020, Pages 229-233

10.22060/ajmc.2020.18420.1034

Mohamad Yar Ahmadi


(α, β)-Metrics with Killing β of Constant Length

Volume 1, Issue 1, February 2020, Pages 27-36

10.22060/ajmc.2018.3038

Tayebeh Tabatabaeifar; Behzad Najafi